# SDR DALA2025060304233

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 32,414 hours, 3,101 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Peeling
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3510 RT ENGINE O/B T/R UPPER AFT KEVLAR PEELING. CORRECTIVE ACTION: REPAIRED PER A350 ASR 54-30-30B001-661A-A. (7536914)
